My husband was given Zuclopenthixol injections during his stay at a psychiatric hospital and now he feels he has been done lobotomy and a part of his brain is missing. Like his intelligence, sharpness, cleverness, energy levels, etc. he feels the doctor should have diagnosed his mental state before concluding that he needs such level of treatment.
His problems were stress-related. And now he feels he cannot get his brain back like before and feels like there is no point living. Kindly suggest what measures can be taken to help him?
Welcome to icliniq.com.
Zuclopenthixol is an antipsychotic medication prescribed to a psychotic patient or patient of severe depression with psychotic features. It is commonly used to control aggressive behavior of the patient. A decline in cognitive features, slowly are possible with Zuclopenthixol.
One thing I want to clarify whether he is sure that lobotomy was done on him or not? You have also mentioned that previously he was prescribed Risperidone. So I think he might have psychosis. A patient of psychosis can have a depressive episode. If currently, he can tolerate Zuclopenthixol depot you can ask about Olanzapine depot which is second-generation antipsychotics and has a less side effect.
Was this answer helpful?|
Article Overview: No one in the world is free from aging. It is only natural that cataract, a disease of aging, is the most commonly performed non-emergency, daycare surgery in the world. In this article, I try to answer commonly asked questions from cataract patients. Read Article
No one in the world is free from aging. It is only natural that cataract, a disease of aging is the most commonly performed non-emergency, daycare surgery in the world. Here I have dealt with questions that cataract patients commonly ask me. How do I know that I have developed cataract? Almost eve... Read Article
Query: Hello doctor, My husband dislocated his ACL. I would like to get his X-rays evaluated for a second opinion. He was diagnosed with grade III dislocation. Is surgery necessary based on the X-rays attached? What are the risks if he does not operate? How does non-operative treatment compare? How long d... Read Full »
Query: Hi doctor, My brother had five to six episodes of hallucinations, and he takes Risperidone 2 mg for one year. Is it safe to take this medicine for such a long time? Can psychosis come back after stopping the medication? What are the side effects? Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now